# SDR 2010FA0001171

- Difficulty date: November 1, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Aircraft: N717LA
- Make and model: Amd FALCON50MYST
- Aircraft serial: 32
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F50B742502
- Condition: Failed
- Location: Hyd System
- Part time: 5,743 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EBVR)  FOUND NR 2 BRAKE SYSTEM CROSS CONNECTED, LT PEDAL OPERATES RT BRAKE, RT PEDAL OPERATES LT BRAKE.  FOUND PLUMBING IN NOSE WHEEL SWAPPED.  REF IPC 32-40-40-10, ITEMS 210 AND 290.  CORREDTED PROBLEM BY CONNECTING LINES TO CORRECT LOCATIONS, FUNCTION CHECKED AND FOUND OPS CHECK CORRECT.  RECOMMEND COMPLIANCE WTH SB 515, LANDING GEAR BRAKE SYS EMERGENCY BRAKE INSTALLATION CK.
